Università del Salento

Collegamenti ai contenuti della pagina:
unisalento-theme-il-contenuto-pagina
Il menu di navigazione
Motore di ricerca
Area Riservata
Accessibilità






unisalento-theme-contenuto-della-pagina [Inizio pagina]

Salvatore SICILIANO

PUBBLICAZIONI

1. S. Siciliano - H. Usefi: Lie properties of enveloping algebras, Contemp. Math., to appear.

2. J. Feldvoss - S. Siciliano - Th. Weigel: Split strongly abelian p-chief factors and first degree restricted cohomology, J. Lie Theory 24 (2014), 29-39.

3. S. Siciliano - H. Usefi: Lie identities on symmetric elements of restricted enveloping algebras, Israel J. Math. 195 (2013), 999-1012.
 
4. S. Siciliano - H. Usefi: Lie solvable enveloping algebras of characteristic two, J. Algebra 382 (2013), 314-331.
 
5. J. Feldvoss - S. Siciliano - Th. Weigel: Split abelian chief factors and first degree cohomology for Lie algebras, J. Algebra 382 (2013), 303-313.
 
6. J. Feldvoss - S. Siciliano - Th. Weigel: Outer restricted derivations of nilpotent restricted Lie algebras, Proc. Amer. Math. Soc. 141 (2013), 171-179.
 
7. A.N. Grishkov - M. Rasskazova - S. Siciliano: Normal enveloping algebras, Pacific J. Math. 257 (2012), 131-141.
 
8. V. Bovdi - A. Grishkov - S. Siciliano, Filtered multiplicative bases of restricted enveloping algebras, Algebr. Represent. Theory 14 (2011), 601-608.
 
9. S. Siciliano - H. Usefi: Subideals of Lie superalgebras, J. Algebra 332 (2011), 469-479.
 
10. S. Siciliano: On the Lie algebra of skew-symmetric elements of an enveloping algebra, J. Pure Appl. Algebra 215 (2011), 72-76.
 
11. F. Catino - S. Siciliano - E. Spinelli: Restricted enveloping algebras with minimal Lie derived length, Algebr. Represent. Theory 13 (2010), 653-660.
  
12. S. Siciliano: Restricted Lie algebras in which every restricted subalgebra is an ideal, Proc. Amer. Math. Soc. 137 (2009), 2817-2823.
 
13. E. Jespers - D. Riley - S. Siciliano: Group identities on the units of algebraic algebras with applications to restricted enveloping algebras, J. Algebra 319 (2008), 4008 - 4017.
 
14. F. Catino - S. Siciliano - E. Spinelli: A note on the nilpotency class of the unit group of a modular group algebra, Math. Proc. R. Ir. Acad. 108 (2008), 65-68.
 
15. S. Siciliano: On Lie solvable restricted enveloping algebras, J. Algebra 314 (2007), 226-234.
 
16. S. Siciliano - Th. Weigel: On powerful and p-central restricted Lie algebras, Bull. Austral. Math. Soc. 75 (2007), 27-44.
 
17. V. Bovdi - A. Konovalov - S. Siciliano: Integral group ring of the Mathieu simple group M12, Rend. Circ. Mat. Palermo (2) 56 (2007), 125-136.
 
18. V. Bovdi - S. Siciliano: Normality in group rings, Algebra i Analiz 19 (2007), 1-9; translation in St. Petersburg Math. J. 19 (2008), 159-165.
 
19. S. Siciliano: Cartan subalgebras in Lie algebras of associative algebras, Comm. Algebra 34 (2006), 4513-4522. 
 
20. S. Siciliano: Lie derived lengths of restricted universal enveloping algebras, Publ. Math. Debrecen 68 (2006), 503-513. 
 
21. S. Siciliano - E. Spinelli: Lie nilpotency indices of restricted universal enveloping algebras, Comm. Algebra 34 (2006), 151-157.
 
22. T. Bauer - S. Siciliano: Carter subgroups in the group of units of an associative algebra, Bull. Austral. Math. Soc. 71 (2005), 471-478.
 
23. S. Siciliano - E. Spinelli: Lie metabelian restricted universal enveloping algebras, Arch. Math. (Basel) 84 (2005), 398-405.
 
24. S. Siciliano: On the Cartan subalgebras of Lie algebras over small fields, J. Lie Theory 13 (2003), 511-518.